# SDR UALA2012012700560

- Difficulty date: January 27, 2012
- Submitted: February 20, 2012
- Operation: Air carrier
- Aircraft: N218UA
- Make and model: Boeing 777222
- Aircraft serial: 30222
- Aircraft time: 45,944 hours, 5,623 cycles
- Engine: Pwa PW40903
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Heat Shield
- Condition: Worn
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENG PYLON AFT FAIRING HEAT SHIELD GAP STRIPS NR 1, 2, 3 AND 4 ARE WORN AND WEARING INTO HEAT SHIELDS.  INSTALLED SERVICEABLE HEAT SHIELDS REF SEQ 944202030.
